MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM STM STD 36+12L 15X20; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM STM STD 36+12L 15X20; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3620
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Foreign Body Reaction (1868); Inflammation (1932); Pain (1994); Pocket Erosion (2013); Scar Tissue (2060); Anxiety (2328); Depression (2361); Metal Related Pathology (4530); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Date of Event 05/20/2013
Type of Reportable Event Serious Injury
Event or Problem Description
New ecm record created in order to update legacy complaint (b)(4).New etq record created in order to update etq (legal system) complaint number wpc (b)(4).Reason for original complaint ¿ patient seeking legal action.Update: 12/23/2012 - litigation received 11/30/2012.Litigation alleges patient had pain, permanent physical injuries and disfigurement after asr hip implant.There is no new information that would change the outcome of the investigation.Update rec'd 1/19/2016: supplemental info recieved.A dor was received.The taper sleeve is now being added to the complaint.This complaint was updated on: 1/29/2016 update 1/21/16 medical records received.Case information form and component stickers reviewed for mdr reportability.There is no new additional information that would affect the existing investigation.The complaint was updated on: feb 12, 2016 update ad 10 sep 2019.(b)(4) has been reopened under (b)(4) due to receipt of medical records.After review of medical records, the patient was revised to address metallosis, erosion and loss of the short external rotators.Operative findings include a darkly-hued, bulging bursa full of metal debris, absence of 50% of the inferior external rotators, dense adhesions and scarring.The s-rom stem was noted to be well-fixed and there was no evidence of infection.Doi:(b)(6) 2006 - dor: (b)(6) 2013, (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM STM STD 36+12L 15X20
Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16120756
Report Number1818910-2023-00777
Device Sequence Number18282158
Product Code JDI
UDI-Device Identifier10603295178231
UDI-Public10603295178231
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number56-3620
Device Catalogue Number563620
Device Lot Number2100551
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Initial Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADAPTER SLEEVE 11/13 +3.; ASR ACETABULAR CUPS 58.; ASR UNI FEMORAL IMPL SIZE 51.; S-ROM*SLEEVE PRX ZTT, 20D-SML.; SROM STM STD 36+12L 15X20.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight138 KG